Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A study of the projective differential geometry of surfaces by means of a modified tensor analysis


Author: P. O. Bell
Journal: Trans. Amer. Math. Soc. 60 (1946), 22-50
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1946-0016230-9
MathSciNet review: 0016230
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. O. Bell On differential geometry intrinsically connected with a surface element of projective arc length, Trans. Amer. Math. Soc. vol. 50 (1941) pp. 529-547. MR 0005687 (3:188f)
  • [2] -New systems of hyper geodesies defined on a surface, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 575-580. MR 0008484 (5:14d)
  • [3] -A study of curved surfaces by means of certain associated ruled surfaces, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 389-409. MR 0000510 (1:85a)
  • [1] E. Bompiani Le forme elementari e la teoría proiettiva delle superficie, Bolletino della Unione Matematica Italiana vol. 5 (1926) pp. 167-173 and 209-214.
  • [1] G. Fubini and E. Čech Introduction à la géométrie projective différentielle des surfaces, Paris, Gauthier-Villars, 1931.
  • [1] G. M. Green Memoir on the general theory of surfaces and rectilinear congruences, Trans. Amer. Math. Soc. vol. 20 (1919) pp. 79-153. MR 1501117
  • [1] V. G. Grove On canonical forms of differential equations, Bull. Amer. Math. Soc. vol. 36 (1930) pp. 582-586. MR 1561998
  • [2] -A general theory of surfaces and conjugate nets, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 105-122. MR 0011582 (6:187b)
  • [1] E. P. Lane A treatise on projective differential geometry, The University of Chicago Press, 1942. MR 0007286 (4:114b)
  • [2] -Projective differential geometry of curves and surfaces, The University of Chicago Press, 1932.
  • [1] P. Sperry Properties of a certain projectively defined two-parameter family of curves on a general surface, Amer. J. Math. vol. 40 (1918) pp. 218-224. MR 1506353
  • [1] E. J. Wilczynski Geometrical significance of isothermal conjugacy, Amer. J. Math. vol. 42 (1920) pp. 211-221. MR 1506415

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0016230-9
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society